# SDR IPXA2022062183329

- Difficulty date: June 8, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: ADA013028
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD CARGO COMPARTMENT SLOPE PANEL SUPPORT ANGLE CRACK AT STA.6-80.REMOVED,FABRICATED AND REPLACED CRACKED SUPPORT ANGLE IAW SRM 51-31-01 AND 51-35-01 (MINOR).
